# SDR CALA2013090591017

- Difficulty date: September 4, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,261 hours, 5,936 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850921
- Part serial: 531
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CENTER LOWER DISPLAY UNIT BLANK.  REPLACED IAW MM.
